# SDR UALA2012043002573

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,306 hours, 10,511 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING 3RD LIGHT ASSY FWD LAMP IS INOPERATIVE.  RELAMPED, OPS NORMAL.
